# SDR SIMA2018052119002

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 31,692 hours, 26,714 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14523523005
- Condition: Cracked
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE AT FRAME 61, BETWEEN STRINGER 6L AND 7L.   REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02, SRM 51-20-03, CPM 51-21-04, CPM 51-21-06 AND ETN EM -51-091.
